There is no Skin redness or inflammation reported by people who take Phytosterol yet. We study 2,148 people who have side effects while taking Phytosterol from FDA and social media. Find out below who they are, when they have Skin redness or inflammation and more.
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are free and anonymous. 86 million people have used us. 300+ peer-reviewed medical journals have referenced our original studies. Start now >>>
Phytosterol has active ingredients of beta - sitosterol. It is often used in high blood cholesterol. (latest outcomes from Phytosterol 25 users)
Skin redness or inflammation has been reported by people with leukopenia, suicidal ideation, acute kidney failure, itching, diarrhea (latest reports from 254,287 Skin redness or inflammation patients).
On Sep, 28, 2016
No report is found.
How do I get rid of the huge rash on my legs which I think is from Metformin? The rash on my arms which covered an area about 3" x 8" went away with steroid cream from the dermatologist. Nothing helps the rash on my legs which is round or oval-shaped red ar, rough areas. Very red, dry and ...
Has anyone else experienced a rash from being on metoprolol? I have been on it for years and developed a rash on my legs. The rash cleared up with steroid cream but has now started on my arms, lower back, and neck.
a week after receiving IM quinine I just started having rash on both thigh on the exact sites where quinine was injected. my rash is increasing in size day by day but it is not septic do I don't know what to do. help please
Hi just wondering if the rash y'all have is called lechnoid drug eruption? I have even able to figure out what is causing it, I thought it was garcina Cambodia and started a new vitamin that contains chromium and the rash started again😭
Started a rash about a month ago. Dermatologist was able to pinpoint it coming from generic Lipitor. I had been taking 10 mgs for the past couple of years with no problem. What is the best way to treat this awful, itchy rash? It is driving me crazy. So far topical corticosteroid which does ...
I had a sinus infection and took sudafed as directed for 2 1/2 days. On the 3rd day I developed a rash on the top half of my body. I took Benadryl and slept it off and woke up the next morning with hives all over my body.
I developed a rash on my right leg then another on my left arm then my right arm. I called my doctors office. They said it was not from the pradaxa. I had been on pradaxa for 6 weeks. Nothing else has changed in meds or any thing else I had been using. I have had this rash close to six weeks now ...
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.